Okay so I've been on accutane for 5 and a half months. The first month i was on 40 mg everyday and by the end was starting to clear up, for the next two months my doctor bumped me up to 60 mg , and by month 4 i was on 80 mg, for months 4 and half of five i was very clear and was stoked on my accutane and how it was working, however by the end of month 5 i went on an overseas trip for a week and unfortunately missed out on two weeks of dosage, i didn't breakout too bad but my moderate acne had came back so at my next trip to the derm she decided to put me on 120 mg everyday, and im positive that , that is an intense dosage especially since im only 5'9 and 140 pounds! im pretty sure that's twice the maximum dosage for me! but my acne has cleared up again despite a small breakout which i think was a result of the upped dosage, so my biggest concern here is whether or not the acne will come back as soon as i finish my 6th month! i mean i didn't put up with hell and have been a fuckin vampire for the last 5 months and conjured up some depressing thoughts just for my acne to come back as soon as i get off it! please can someone give me their opinions on whether my acne will return? or what factors contribute to the possibility of it coming back? I'm 15 , if that's a contributing factor I'm still unsure.
I never heard such a high dosage you will take( 120mg/day),,,,,,,,i am 55kg and i only take 20mg-30mg everyday,,,,i think it arounds the safe line-0.5mg/kg/day,,,,,,but 120mg for you that is 2mg/kg!
My English is not familiar with, use translation software to communicate with everybody, in China the drug dosage is kg 0.5MG is it right? Too low point? And will not relapse? The problem is a bit more, feel shy:)
it seems 1.0mg is widely used abroad ,and CHinese doctors often recommand 0.5mg because they are conservative.......